American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Jeffrey D. Achter. Arithmetic Torelli maps for cubic surfaces and threefolds. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information
View Article: PDF

[3] I. Bauer and R. Pignatelli. The classification of minimal product-quotient surfaces with $p_g=0$.. Math. Comp. 81 (2012) 2389-2418.
Abstract, references, and article information
View Article: PDF

[4] Wenfei Liu. Stable degenerations of surfaces isogenous to a product II. Trans. Amer. Math. Soc. 364 (2012) 2411-2427.
Abstract, references, and article information
View Article: PDF

[5] Paul Hacking. Compact moduli spaces of surfaces of general type. Contemporary Mathematics 564 (2012) 1-18.
Book volume table of contents
View Article: PDF

[6] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information
View Article: PDF

[7] Francisco Javier Gallego and Bangere P. Purnaprajna. On the bicanonical morphism of quadruple Galois canonical covers. Trans. Amer. Math. Soc. 363 (2011) 4401-4420. MR 2792993.
Abstract, references, and article information
View Article: PDF

[8] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information
View Article: PDF

[9] Michela Artebani and Shigeyuki Kondō. The moduli of curves of genus six and K3 surfaces. Trans. Amer. Math. Soc. 363 (2011) 1445-1462. MR 2737272.
Abstract, references, and article information
View Article: PDF

[10] Paolo Stellari. A finite group acting on the moduli space of K3 surfaces. Trans. Amer. Math. Soc. 360 (2008) 6631-6642. MR 2434303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Francisco Javier Gallego and Bangere P. Purnaprajna. Classification of quadruple Galois canonical covers I. Trans. Amer. Math. Soc. 360 (2008) 5489-5507. MR 2415082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Michela Artebani. Heegner divisors in the moduli space of genus three curves. Trans. Amer. Math. Soc. 360 (2008) 1581-1599. MR 2357706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Michael van Opstall. Stable degenerations of surfaces isogenous to a product of curves. Proc. Amer. Math. Soc. 134 (2006) 2801-2806. MR 2231601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] H. G. Grundman and L. E. Lippincott. Computing the arithmetic genus of Hilbert modular fourfolds. Math. Comp. 75 (2006) 1553-1560. MR 2219045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Francesco Polizzi. Surfaces of general type with $p_g=q=1, K^2=8$ and bicanonical map of degree $2$. Trans. Amer. Math. Soc. 358 (2006) 759-798. MR 2177040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Martin Möller. Isotrivially fibred isles in the moduli space of surfaces of general type. Proc. Amer. Math. Soc. 133 (2005) 357-362. MR 2093055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Sándor J. Kovács. Vanishing theorems, boundedness and hyperbolicity over higher-dimensional bases. Proc. Amer. Math. Soc. 131 (2003) 3353-3364. MR 1990623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Young-Hoon Kiem. The stringy E-function of the moduli space of rank 2 bundles over a Riemann surface of genus 3. Trans. Amer. Math. Soc. 355 (2003) 1843-1856. MR 1953528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yongnam Lee. Interpretation of the deformation space of a determinantal Barlow surface via smoothings. Proc. Amer. Math. Soc. 130 (2002) 963-969. MR 1873768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ingrid C. Bauer. Surfaces with $K^2=7$ and $p_g=4$. Memoirs of the AMS 152 (2001) MR 1840940.
Book volume table of contents

[22] Yongnam Lee. Bicanonical pencil of a determinantal Barlow surface. Trans. Amer. Math. Soc. 353 (2001) 893-905. MR 1707700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Yongnam Lee. A compactification of a family of determinantal Godeaux surfaces. Trans. Amer. Math. Soc. 352 (2000) 5013-5023. MR 1624186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Caryn Werner. A four-dimensional deformation of a numerical Godeaux surface. Trans. Amer. Math. Soc. 349 (1997) 1515-1525. MR 1407503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Rahul Pandharipande. A Compactification over $\overline{M_g}$ of the Universal Moduli Space of Slope-Semistable Vector Bundles. J. Amer. Math. Soc. 9 (1996) 425-471. MR 1308406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Tohru Nakashima. Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$ . Proc. Amer. Math. Soc. 123 (1995) 3609-3613. MR 1291789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sung-Ock Kim. Noether-Lefschetz locus for surfaces . Trans. Amer. Math. Soc. 324 (1991) 369-384. MR 1043861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Shigefumi Mori, David R. Morrison and Ian Morrison. On four-dimensional terminal quotient singularities . Math. Comp. 51 (1988) 769-786. MR 958643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2